# SDR COMA0360270

- Difficulty date: June 11, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 17,661 hours, 16,274 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5301 GEAR DISAGREE WARNING DURING APPROACH.  ADJUSTED NOSE LANDING GEAR UPLOCK TO NEW T/R M/M SPECIFICATIONS.
